Journal of Applied Analysis
Vol. 3, No. 2, pp. 143-190 (2003)
Set theoretic real analysis
K. CiesielskiKrzysztof Chris Ciesielski Department of Mathematics, West Virginia University Morgantown, WV 26506-6310 phone: (304) 293-2011 ext. 2337 FAX: (304) 293-3982 http://www.math.wvu.edu/homepages/kcies/
Abstract: This article is a survey of the recent results that concern real functions (from $\real^n$ into $\real$) and whose solutions or statements involve the use of set theory. The choice of the topics follows the author's personal interest in the subject, and there are probably some important results in this area that did not make it to this survey. Most of the results presented here are left without proofs.
Keywords: Fubini theorem, continuous images, continuous restrictions,Continuum Hypothesis, Martin's Axiom, Blumberg Theorem, symmetric continuity, Peano curve, Darboux functions, cardinal functions, addition of functions, derivatives, extensions of measure
Classification (MSC2000): 26-02, 04-02; 54-02, 28-02
Full text of the article:
Electronic version published on: 12 Jun 2003. This page was last modified: 12 Jun 2003.